Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 15, NWS Philadelphia/Mount Holly

February 6, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 6, 2010, 7:47 PM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2010, 7:47 PM EST (00:47 UTC)
Expired
Feb 8, 2010, 5:00 AM EST
In force
33 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WHUS71 KPHI 070047
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 PM EST SAT FEB 6 2010

ANZ430-431-070500-
/O.CAN.KPHI.GL.W.0004.000000T0000Z-100207T0500Z/
/O.NEW.KPHI.SC.Y.0015.100207T0047Z-100207T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
747 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT.
THE GALE WARNING HAS BEEN CANCELLED. 

AN INTENSE AREA OF LOW PRESSURE OFF THE DELMARVA COAST WILL MOVE
OUT TO SEA THROUGH TONIGHT. STRONG WINDS UP TO 30 KNOTS WILL
CONTINUE THROUGH THIS EVENING BEFORE GRADUALLY SUBSIDING. THE SEAS
WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-070500-
/O.CON.KPHI.GL.W.0004.000000T0000Z-100207T0500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
747 PM EST SAT FEB 6 2010

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

AN INTENSE AREA OF LOW PRESSURE OFF THE DELMARVA COAST WILL MOVE
OUT TO SEA THROUGH TONIGHT. STRONG WINDS TO 40 KNOTS WILL CONTINUE
THROUGH THIS EVENING BEFORE GRADUALLY SUBSIDING. THE SEAS WILL
GRADUALLY SUBSIDE TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
618 
WHUS71 KPHI 070341
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 PM EST SAT FEB 6 2010

ANZ450>455-071000-
/O.CAN.KPHI.GL.W.0004.000000T0000Z-100207T0500Z/
/O.EXB.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1041 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

WINDS AND SEAS REMAIN ELEVATED IN THE WAKE OF THE STRONG LOW
PRESSURE THAT BROUGHT SNOW TO THE REGION. HOWEVER, THEY WERE
GRADUALLY SUBSIDING AND WILL CONTINUE TO DECREASE THROUGH SUNDAY
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-071000-
/O.EXT.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1041 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. 

AN INTENSE AREA OF LOW PRESSURE OFF THE DELMARVA COAST WILL MOVE
OUT TO SEA THROUGH TONIGHT. STRONG WINDS UP TO 30 KNOTS WILL
CONTINUE THROUGH THIS EVENING BEFORE GRADUALLY SUBSIDING. THE
SEAS WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
649 
WHUS71 KPHI 070848
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EST SUN FEB 7 2010

ANZ430-431-450>455-072100-
/O.CON.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 AM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

WINDS AND SEAS REMAIN ELEVATED IN THE WAKE OF THE STRONG LOW
PRESSURE THAT BROUGHT SNOW TO THE REGION. HOWEVER...THEY WERE
GRADUALLY SUBSIDING AND WILL CONTINUE TO DECREASE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
859 
WHUS71 KPHI 071450
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 AM EST SUN FEB 7 2010

ANZ430-431-450>455-072100-
/O.CON.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
950 AM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

SEAS WILL REMAIN ELEVATED ESPECIALLY ON THE OCEAN, AND THE WINDS
WILL GUST TO 25 KNOTS TODAY INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
326 
WHUS71 KPHI 072015
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EST SUN FEB 7 2010

ANZ430-431-072115-
/O.CAN.KPHI.SC.Y.0015.000000T0000Z-100208T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
315 PM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA.

$$

ANZ450>455-081000-
/O.EXT.KPHI.SC.Y.0015.000000T0000Z-100208T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 PM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

A NORTHWESTERLY WIND WILL GUST UP TO 25 KNOTS AT TIMES, AND THE
SEAS WILL GRADUALLY SUBSIDE THROUGH TONIGHT. THERE MAY BE A PERIOD
OF ADVISORY LEVEL WIND GUSTS MONDAY NIGHT INTO TUESDAY, ESPECIALLY
ACROSS THE NORTHERN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
125 
WHUS71 KPHI 080840
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EST MON FEB 8 2010

ANZ450>455-081000-
/O.CON.KPHI.SC.Y.0015.000000T0000Z-100208T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 AM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY
THIS MORNING. 

A NORTHWESTERLY WIND WILL GUST TO AROUND 20 KNOTS AT TIMES... AND
THE SEAS WILL GRADUALLY SUBSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
588 
WHUS71 KPHI 080945
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EST MON FEB 8 2010

ANZ450>455-081045-
/O.EXP.KPHI.SC.Y.0015.000000T0000Z-100208T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
445 AM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EST THIS MORNING...

WINDS CONTINUE TO BE BELOW 25 KTS AND SEAS WERE AROUND 5 FT AND
DECREASING. THEREFORE, THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO
EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 7:10 PM EST, 37 minutes earlier.

Area forecast discussion, Feb 6, 7:10 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EST SAT FEB 6 2010

.SYNOPSIS...
LOW PRESSURE OFF THE NORTHERN MID ATLANTIC COAST WILL LIFT
NORTHEAST TONIGHT. HIGH PRESSURE WILL BUILD DOWN FROM SOUTH
CENTRAL CANADA TO OUR AREA THROUGH MONDAY NIGHT, THEN RECEDE EAST.
LOW PRESSURE WILL MOVE UP FROM THE SOUTHERN PLAINS TO OUR REGION
BY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE BANDS OVER OUR SOUTHEASTERN ZONES DIMINISHED AND WERE EXITING
OUR FAR SOUTHEASTERN LAND AREAS AT 00Z. THE WINTER STORM WARNING
WAS ALLOWED TO EXPIRE AS A RESULT. SOME LIGHT SNOW WAS LINGERING
THERE BUT NO ADDITIONAL ACCUMULATIONS WILL RESULT. OTHERWISE WE
WILL HAVE CLEARING SKIES. WINDS WILL DIMINISH SOMEWHAT, BUT WE
SHOULD NOT GO TO NEAR CALM OVER LAND. STILL, THE MOST SHELTERED
LOCATIONS MAY ACHIEVE A MINOR AMOUNT OF DECOUPLING. THIS WOULD BE
ENHANCED BY SNOW COVER /ABOUT 70 PERCENT OF THE AREA HAS WHAT WE
NORMALLY CONSIDER TO BE A DECENT AMOUNT OF SNOW ON THE GROUND/,
AND SO WE HAVE GONE LOW ON THE MINS WHERE THERE WAS SNOW LAST
NIGHT AND TODAY.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
FAIR WEATHER IS EXPECTED THROUGH THE PERIOD WITH GRADUALLY
DIMINISHING WINDS AS SURFACE HIGH PRESSURE BUILDS TOWARD THE
REGION. WE ARE NEAR OR BELOW THE COLDER GUIDANCE WITH REGARD TO
BOTH MAXES AND MINS OVER THE SOUTHERN TWO THIRDS OF THE AREA
BECAUSE OF ANTICIPATED SNOW COVER. SUNDAY NIGHT WILL NOT BE AN
IDEAL RADIATING NIGHT BECAUSE OF THE SURFACE PRESSURE GRADIENT,
AND MONDAY NIGHT WILL NOT BE ONE BECAUSE OF SOME INCREASING MID
AND HIGH CLOUDS AHEAD OF THE NEXT SYSTEM, BUT THAT SNOW COVER
SHOULD ALLOW FOR SOME DECOUPLING AGAIN.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
SURFACE HIGH PRESSURE ACROSS THE REGION ON TUESDAY WILL WEAKEN AND
SHIFT OFF THE COAST ON TUESDAY EVENING. THIS WILL ALLOW LOW PRESSURE
TO TRACK INTO THE GREAT LAKES ON TUESDAY NIGHT. AS THIS OCCURS, A
SECONDARY LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER THE
CAROLINAS. THIS LOW WILL PUSH NORTHEASTWARD UP TO THE DELMARVA
PENINSULA AND NEAR THE NEW JERSEY COAST BY WEDNESDAY AFTERNOON. BY
WEDNESDAY NIGHT, THE LOW IS FORECAST TO SLIDE NORTHWARD INTO THE
NEW ENGLAND WATERS.

LIKELY POPS WERE INTRODUCED TUESDAY NIGHT AND WEDNESDAY. THERMAL
PROFILES AT THIS TIME ARE INDICATING THAT THE ATMOSPHERE WILL BE
COLD ENOUGH THROUGH ALL ITS LAYERS TO SUPPORT SNOW FROM ABOUT THE
I-95 CORRIDOR WESTWARD. PROFILES SUGGEST THAT A WINTRY MIX WILL BE
IN PLACE ACROSS THE COASTAL PLAIN.

AFTER THE LOW PULLS AWAY ON WEDNESDAY NIGHT, DRY AND QUIET WEATHER
IS ANTICIPATED THROUGH THE REST OF THE WEEK.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE INTENSE STORM EAST OF THE DELMARVA WILL CONTINUE TO MOVE OUT TO
SEA THROUGH TONIGHT. THIS WILL TAKE THE MODERATE TO HEAVY SNOW WITH
IT, AS THE LAST INTENSE SNOW BAND MOVES ACROSS NEW JERSEY AND THE
DELMARVA DURING THE REMAINDER OF THE AFTERNOON AND THIS EVENING. THE
SNOWFALL INTENSITY AND VISIBILITIES IMPROVE QUITE A BIT BEHIND THE
SNOW BAND AND THIS IS EXPECTED TO ROTATE EASTWARD ACROSS THE
REMAINDER OF OUR TERMINALS THROUGH THIS EVENING. KACY AND KMIV WILL
BE THE LAST TERMINALS TO SEE THE HEAVIER SNOW END. AS THE SNOW COMES
TO AN END, THE CEILINGS WILL BE IMPROVING TO VFR THROUGH THE FIRST
HALF OF TONIGHT.

AS THE STORM PULLS FARTHER AWAY, THE PRESSURE GRADIENT WILL
GRADUALLY RELAX ALLOWING THE WINDS TO DIMINISH. WE ARE STILL
EXPECTING GUSTY WINDS TO CONTINUE AT LEAST INTO THE EARLY EVENING
HOURS /ESPECIALLY FOR OUR EASTERN TERMINALS/, WHICH WILL ALLOW FOR
BLOWING AND DRIFTING SNOW ACROSS THE AIRFIELDS. THIS SHOULD TEND TO
DIMINISH SOME AS WE GO THROUGH THE NIGHT. HIGH PRESSURE THEN
GRADUALLY BUILDS TOWARD OUR REGION DURING SUNDAY, HOWEVER A
NORTHWESTERLY WIND WILL TEND TO BE IN THE 10 TO 15 KNOT SUSTAINED
RANGE WITH GUSTS TO ABOUT 20 KNOTS. THIS MAY BE ENOUGH TO PRODUCE
SOME BLOWING AND DRIFTING SNOW ACROSS THE AIRFIELDS DURING SUNDAY.
IT DOES NOT APPEAR THAT THERE WILL BE A LOT OF CLOUDS SUNDAY,
PERHAPS SOME CUMULUS AND THEN HIGH CLOUDS ABOVE.

OUTLOOK...
HIGH PRESSURE SETTLES OVER OUR AREA SUNDAY NIGHT AND MONDAY WITH A
DIMINISHING WIND. THE ACTIVE WEATHER PATTERN HOWEVER LOOKS TO
CONTINUE AS WE ALREADY LOOK TO THE WEST FOR OUR NEXT STORM SYSTEM.
THE CLOUDS WILL INCREASE AND LOWER TUESDAY IN ADVANCE OF THIS
SYSTEM. THIS SYSTEM LATE TUESDAY AND WEDNESDAY COULD BRING ANOTHER
ROUND OF ACCUMULATING SNOW OR EVEN MIXED PRECIPITATION, REDUCED
CEILINGS AND VISIBILITIES TO OUR AREA. HIGH PRESSURE THEN LOOKS TO
GRADUALLY BUILD IN THURSDAY AND FRIDAY WITH IMPROVED CONDITIONS.

&&

.MARINE...
AN INTENSE STORM EAST OF THE DELMARVA HAS PRODUCED SOLID GALE FORCE
WINDS ACROSS THE WATERS, WITH EVEN SOME STORM FORCE GUSTS NOTED IN
LOWER DELAWARE BAY EARLIER. THE WIND FORECAST VIA THE NAM AND GFS
BUFKIT FORECAST SOUNDINGS HAVE BEEN RUNNING TO HIGH FOR BUOY 44009.
ONE OBSERVATION CAME CLOSE TO STORM FORCE HOWEVER THE WINDS HAVE
HELD AT GALES SO FAR. IT APPEARS AS THE STORM GRADUALLY PULLS AWAY
TONIGHT, THE PRESSURE GRADIENT AND ASSOCIATED WIND FIELD WILL
WEAKEN, THEREFORE STORM FORCE WINDS ARE LOOKING LESS LIKELY. AS A
RESULT, WE WILL DOWNGRADE THE STORM WARNING ACROSS THE SOUTH
/INCLUDING LOWER DELAWARE BAY/ TO A GALE WARNING. THE GALE WARNING
WILL CONTINUE ACROSS ALL ZONES THROUGH MIDNIGHT. THIS COULD BE A
LITTLE LONG, HOWEVER FORECAST SOUNDINGS INDICATE THAT ENOUGH WIND
MAY STILL BE PRESENT THROUGH LATE EVENING TO GET TO GALE FORCE AT
THE SURFACE.

THE SEAS CONTINUE TO BE VERY ROUGH WITH 24 FOOTERS AT BUOY 44009
THIS AFTERNOON. THIS IS A GOOD AMOUNT ABOVE WAVEWATCH, THEREFORE
STARTED THE NEW FORECAST ABOVE THE GUIDANCE. AS THE WINDS DIMINISH
THROUGH THE NIGHT, THE SEAS WILL TAKE SOME TIME TO DROP BELOW
ADVISORY CRITERIA. BASED ON THE BUFKIT SOUNDINGS, WE MAY HAVE
ADVISORY WIND GUSTS FOLLOWING THE GALES THROUGH SUNDAY MORNING. FOR
NOW, WE WILL JUST MAINTAIN THE HIGHER HEADLINE. HIGH PRESSURE
GRADUALLY MOVES IN SUNDAY NIGHT THROUGH MONDAY, BEFORE SETTLING TO
OUR EAST DURING TUESDAY. THIS SHOULD ALLOW CONDITIONS TO SETTLE
BELOW ADVISORY CRITERIA FOR A TIME. ANOTHER STORM SYSTEM THEN MOVES
IN LATE TUESDAY AND WEDNESDAY. AS THE LOW PRESSURE SYSTEM
INTENSIFIES FURTHER ON WEDNESDAY, AN ADVISORY AND POSSIBLY EVEN A
GALE WARNING MAY BE NEEDED. THIS WILL DEPEND ESPECIALLY ON THE TRACK
AND STRENGTH OF THE STORM.

&&

.TIDES/COASTAL FLOODING...
THE DEPARTURES HAVE COME UP QUITE A BIT DUE TO THE STRONG ONSHORE
FLOW, HOWEVER IT APPEARS THAT JUST SOME MINOR TIDAL FLOODING WILL
OCCUR DURING THE HIGH TIDE CYCLES THROUGH TONIGHT. THE WINDS MAY HOLD
MORE NORTHERLY AS OPPOSED TO NORTHWEST TONIGHT AND EARLY SUNDAY
MORNING, WHICH MAY HOLD THE WATER UP LONGER. AS A RESULT, WE
WILL MAINTAIN THE ADVISORY TO COVER THE EARLY SUNDAY MORNING HIGH
TIDE CYCLE. IT NO LONGER APPEARS THAT LOCALIZED MODERATE TIDAL
FLOODING WILL OCCUR, THEREFORE THIS MENTION WAS REMOVED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 6 AM EST SUNDAY FOR NJZ020>027.
DE...COASTAL FLOOD ADVISORY UNTIL 6 AM EST SUNDAY FOR DEZ002>004.
MD...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ430-431-450>455.

&&

SYNOPSIS...DELISI
NEAR TERM... /DELISI
SHORT TERM...DELISI
LONG TERM...KRUZDLO
AVIATION...GORSE
MARINE...GORSE
TIDES/COASTAL FLOODING...GORSE
Hazardous weather outlook, Feb 6, 7:00 PM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
700 PM EST SAT FEB 6 2010

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012>019-PAZ054-055-
060>062-067>071-080000-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
700 PM EST SAT FEB 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER LOW PRESSURE SYSTEM MAY AFFECT OUR AREA WITH SOME WINTRY
WEATHER LATER TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ020>027-080000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
700 PM EST SAT FEB 6 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER LOW PRESSURE SYSTEM MAY AFFECT OUR AREA WITH SOME WINTRY
WEATHER LATER TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-080000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
700 PM EST SAT FEB 6 2010

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER LOW PRESSURE SYSTEM MAY AFFECT OUR AREA LATER TUESDAY
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 6, 2:42 PM EST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EST SAT FEB 6 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-062115-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
242 PM EST SAT FEB 6 2010

...INTENSE BANDS OF SNOW CONTINUE TO SIGNIFICANTLY IMPACT THE
REGION...

AT 2:40 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG WITH
SURFACE REPORTS CONTINUED TO TRACK AN AREA OF INTENSE SNOWFALL.
THE MAIN AXIS OF THIS ENHANCED SNOW WAS LOCATED FROM ABOUT OCEAN
COUNTY TO WESTERN CUMBERLAND COUNTY IN NEW JERSEY, THEN DOWN
ACROSS DELAWARE AND PORTIONS OF EASTERN MARYLAND. THIS ENHANCED
SNOW IS SETTLING SOUTHEASTWARD.

SNOWFALL RATES OF AROUND 2 INCHES PER HOUR WILL OCCUR WITHIN THE
ENHANCED SNOW AS IT MOVES ACROSS THE AREA. THE COMBINATION OF THE
HEAVY SNOW AND WINDS GUSTING TO AROUND 35 MPH WILL PRODUCE NEAR
WHITEOUT CONDITIONS AT TIMES. IN ADDITION, BLOWING AND DRIFTING
SNOW WILL CONTINUE ESPECIALLY IN OPEN AREAS. IT IS ADVISED THAT
YOU DO NOT TRAVEL AS THE ROAD CONDITIONS ARE DANGEROUS ALONG WITH
GREATLY REDUCED VISIBILITIES. POWER OUTAGES CONTINUE AS A RESULT
OF THE HEAVY SNOW AND GUSTY WINDS.

GORSE

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.